- 3 days ago by Trademan14
- 27 October 2021 (1 day 3 hours ago)
- diarrhea, escitalopram, side effect, sleep, fatigue, nervous, doctor
I have been on escitalopram for 8 days now and have diarrhea, nervous jittery feelings, fatigue and want to sleep in the afternoon. People on this sight have better knowledge than doctors because they have experienced the side effects and lived through it. What doIi take for diarrhea that is safe? I am a 68 year old male with high blood pressure and take carvedilol and olmesartan for that.
1 day 3 hours ago
Side effects like yours are common and generally subside over a week or two. Your pharmacist is your friend and will be able to recommend products that won't interact with the medications you're taking.
I took escitalopram for over seven years and once you get through this initial period I think you'll find that this medication is worth it!
Table of Contents
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.